MathSciNet Relay Station
MathSciNet bibliographic data
MR2048514 26D15 (26D10 35J20 46E35)
Barbatis, G.; Filippas, S.; Tertikas, A. A unified approach to improved $L^p$ Hardy inequalities with best constants. Trans. Amer. Math. Soc. 356 (2004), no. 6, 2169–2196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement